A local-global principle for rational isogenies of prime degree
Journal de Théorie des Nombres de Bordeaux, Tome 24 (2012) no. 2, pp. 475-485.

Soit K un corps de nombres. Nous étudions un principe local-global pour les courbes elliptiques E/K admettant ou non une isogénie rationnelle de degré premier . Pour des corps K convenables (dont K=), nous démontrons ce principe pour tout 1mod4 et tout <7 mais exhibons une courbe elliptique d’invariant modulaire 2268945/128 comme contre-exemple pour =7. Nous montrons alors qu’il s’agit du seul contre-exemple à isomorphisme près lorsque K=.

Let K be a number field. We consider a local-global principle for elliptic curves E/K that admit (or do not admit) a rational isogeny of prime degree . For suitable K (including K=), we prove that this principle holds for all 1mod4, and for <7, but find a counterexample when =7 for an elliptic curve with j-invariant 2268945/128. For K= we show that, up to isomorphism, this is the only counterexample.

Reçu le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.807
Classification : 11G05
Mots clés : elliptic curve, isogeny, local-global principle
@article{JTNB_2012__24_2_475_0,
     author = {Andrew V. Sutherland},
     title = {A local-global principle for rational isogenies of prime degree},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {475--485},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {24},
     number = {2},
     year = {2012},
     doi = {10.5802/jtnb.807},
     zbl = {1276.11095},
     mrnumber = {2950703},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.807/}
}
TY  - JOUR
AU  - Andrew V. Sutherland
TI  - A local-global principle for rational isogenies of prime degree
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2012
DA  - 2012///
SP  - 475
EP  - 485
VL  - 24
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.807/
UR  - https://zbmath.org/?q=an%3A1276.11095
UR  - https://www.ams.org/mathscinet-getitem?mr=2950703
UR  - https://doi.org/10.5802/jtnb.807
DO  - 10.5802/jtnb.807
LA  - en
ID  - JTNB_2012__24_2_475_0
ER  - 
Andrew V. Sutherland. A local-global principle for rational isogenies of prime degree. Journal de Théorie des Nombres de Bordeaux, Tome 24 (2012) no. 2, pp. 475-485. doi : 10.5802/jtnb.807. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.807/

[1] Yuri Bilu, Pierre Parent, and Marusia Rebolledo, Rational points on X 0 + (p r ). To appear in Annales de l’institut Fourier, arXiv:1104.4641v1 (2011).

[2] David A. Cox, Primes of the form x 2 +ny 2 : Fermat, class field theory, and complex multiplication. John Wiley and Sons, 1989. | MR 1028322 | Zbl 0956.11500

[3] John Cremona, The elliptic curve database for conductors to 130000. Algorithmic Number Theory Symposium–ANTS VII (F. Hess, S. Pauli, and M. Pohst, eds.), Lecture Notes in Computer Science, vol. 4076, Springer-Verlag, 2006, pp. 11–29. | MR 2282912

[4] Noam D. Elkies, The Klein quartic in number theory. The Eightfold Way: The Beauty of Klein’s Quartic Curve (Silvio Levy, ed.), Cambridge University Press, 2001, pp. 51–102. | MR 1722413 | Zbl 0991.11032

[5] —, private communication, March 2010.

[6] Jun-Ichi Igusa, Kroneckerian model of fields of elliptic modular functions. American Journal of Mathematics 81 (1959), 561–577. | MR 108498 | Zbl 0093.04502

[7] Kenneth Ireland and Michael Rosen, A classical introduction to modern number theory, second ed., Springer-Verlag, 1990. | MR 1070716 | Zbl 0482.10001

[8] Nicholas M. Katz, Galois properties of torsion points on abelian varieties. Inventiones Mathematicae 62 (1981), no. 3, 481–502. | MR 604840 | Zbl 0471.14023

[9] Serge Lang, Introduction to modular forms, Springer, 1976. | MR 429740 | Zbl 0344.10011

[10] —, Elliptic functions, second ed., Springer-Verlag, 1987. | MR 890960

[11] Barry Mazur, An introduction to the deformation theory of Galois representations. Modular forms and Fermat’s last theorem, Springer, 1997. | MR 1638481 | Zbl 0901.11015

[12] Pierre J. R. Parent, Towards the triviality of X 0 + (p r )() for r>1. Compositio Mathematica 141 (2005), 561–572. | MR 2135276

[13] René Schoof, Counting points on elliptic curves over finite fields. Journal de Théorie des Nombres de Bordeaux 7 (1995), 219–254. | Numdam | MR 1413578 | Zbl 0852.11073

[14] Jean-Pierre Serre, Propriétés galoisiennes des points d’ordre fini des courbes elliptiques. Inventiones Mathematicae 15 (1972), no. 2, 259–331. | MR 387283 | Zbl 0235.14012

Cité par Sources :